Homoioteleuton
Some Remarks on Rimability
Bibliographic Data
| ID | 20327743 |
|---|---|
| Authors | Thomas Eekman (1University of California, Los Angeles, corresponding author) |
| Year | 1988 |
| Volume | 22 |
| Issue | 1-4 |
| Pages | 353-362 |
| Publication date | 1988-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Canadian-American Slavic Studies (JOURNAL) |
| Journal identifiers | ISSN: 0090-8290 • E-ISSN: 2210-2396 |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1163/221023988x00294 |
| OpenAlex | W2054339039 |
| Language | EN |
Advanced Algebra and Geometry · Computer Science · Mathematical and Theoretical Analysis · Quantum Mechanics and Applications
| Highly cited | No |
|---|